# SDR 08FDEA01627

- Difficulty date: April 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100117300
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON HAS NUMEROUS HAIL DENTS ON UPPER SKIN.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 57-61-11, MAT ID 2024-T3 PO NR 605306.1 IAW SRM 57-61-11 AND 51-21-00, PAGE 23-24 TABLE 3 SHEET 3, FABBED DOUBLER AND FILLER IAW SRM 57-61-11, FIG 206.  ALODINED IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.  INSTALLED IAW SRM 57-61-11.
